# SDR AALA202301033777

- Difficulty date: January 2, 2023
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N728AN
- Make and model: Boeing 777323
- Aircraft serial: 31553
- Aircraft time: 36,316 hours, 4,238 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT HAND AISLE EMERGENCY CEILING LIGHT AT ROW 9 INOPERATIVE. MAINTENANCE FOUND CONNECTOR AT LIGHT LOOSE. RECONNECTED AND SECURED CONNECTOR. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
